Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 221, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 26, 2012, 7:27 PM EDT for Boone County, Campbell County, Kenton County, Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 7:27 PM EDT (23:27 UTC)
- Expired
- Jul 26, 2012, 8:12 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 88 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
771
WUUS51 KILN 262327
SVRILN
KYC015-037-117-270030-
/O.NEW.KILN.SV.W.0221.120726T2327Z-120727T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 830 PM EDT.
* AT 720 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR BIG BONE...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNION...
WALTON...
FLORENCE...
ELSMERE...
ERLANGER...
WILDER...
TAYLOR MILL...
INDEPENDENCE...
IN ADDITION...HUEYS CORNERS...BEAVERLICK...VERONA...RICHWOOD...
BRACHT...BANK LICK...RICEDALE AND PINER ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77...
I-75 BETWEEN MILE MARKERS 168 AND 183...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3882 8474 3896 8481 3906 8443 3905 8442
3905 8441 3883 8435 3881 8440 3880 8461
3881 8462 3879 8465 3879 8469
TIME...MOT...LOC 2327Z 257DEG 8KT 3887 8472
$$4 follow-up statements
191
WWUS51 KILN 262349
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT THU JUL 26 2012
KYC015-262359-
/O.CAN.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
BOONE KY-
749 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR BOONE COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3901 8462 3906 8443 3905 8441 3883 8435
3881 8440 3880 8449 3881 8459
TIME...MOT...LOC 2349Z 257DEG 8KT 3888 8466
$$
KYC037-117-270030-
/O.CON.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
749 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CAMPBELL AND KENTON COUNTIES...
AT 745 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF BANK LICK...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ELSMERE...ERLANGER...WILDER...TAYLOR MILL...INDEPENDENCE...HIGHLAND
HEIGHTS...EDGEWOOD...COVINGTON...COLD SPRING AND CLARYVILLE.
IN ADDITION...BRACHT...BANK LICK...RICEDALE...PINER...ATWOOD...WHITE
TOWER...WHITE VILLA AND FISKBURG ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3901 8462 3906 8443 3905 8441 3883 8435
3881 8440 3880 8449 3881 8459
TIME...MOT...LOC 2349Z 257DEG 8KT 3888 8466
$$867
WWUS51 KILN 270000
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT THU JUL 26 2012
KYC037-117-270030-
/O.CON.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
800 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CAMPBELL AND KENTON COUNTIES...
AT 758 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF ATWOOD...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARYVILLE.
IN ADDITION...PINER...ATWOOD...WHITE VILLA...FISKBURG...MORNING
VIEW...CAMPBELL COUNTY LAKE...ASPEN GROVE AND GRANTS LICK ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3881 8456 3891 8457 3895 8438 3905 8441
3883 8435 3881 8440 3880 8449
TIME...MOT...LOC 0001Z 257DEG 8KT 3889 8463
$$433
WWUS51 KILN 270003
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
803 PM EDT THU JUL 26 2012
KYC037-117-270030-
/O.CON.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
803 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CAMPBELL AND KENTON COUNTIES...
AT 802 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ATWOOD...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARYVILLE.
IN ADDITION...PINER...ATWOOD...WHITE VILLA...FISKBURG...MORNING
VIEW...CAMPBELL COUNTY LAKE...ASPEN GROVE AND GRANTS LICK ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3881 8456 3891 8457 3895 8438 3883 8435
3881 8440 3880 8449
TIME...MOT...LOC 0003Z 257DEG 8KT 3889 8462
$$463
WWUS51 KILN 270012
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT THU JUL 26 2012
KYC037-117-270022-
/O.CAN.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
812 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND KENTON COUNTIES
HAS BEEN CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3881 8456 3891 8457 3895 8438 3883 8435
3881 8440 3880 8449
TIME...MOT...LOC 0012Z 257DEG 8KT 3889 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:21 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 26, 5:21 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 521 PM EDT THU JUL 26 2012 .SYNOPSIS... A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS EVENING. A TRAILING LOW PRESSURE SYSTEM WILL CROSS OUR AREA ON FRIDAY...BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE REGION. BEHIND THIS LOW...HIGH PRESSURE WILL THEN BRING MORE SEASONABLE TEMPERATURES AND DRIER CONDITIONS FOR THE WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... HAVE DROPPED THE HEAT HEADLINES FROM THE FORECAST THIS AFTERNOON. EVEN WITH THE FEW SPOTS SUCH AS LEWIS AND SCIOTO COUNTIES THAT HAVE NOT GOTTEN THE RAIN YET...READINGS WILL NOT REACH AS HIGH AS PREVIOUSLY FORECAST WITH INCOMING RAIN EXPECTED. WHILE THE SEVERE THREAT IS DIMINISHED SIGNIFICANTLY BEHIND THIS INITIAL LINE OF SEVERE THUNDERSTORMS...CANNOT IN GOOD FAITH REMOVE THE WATCH BEHIND THE LINE OF CONVECTION. ATMOSPHERE HAS A CHANCE TO RECHARGE AND WHILE WINDS ARE NOT EXPECTED TO BE AS STRONG...LARGE HAIL REMAINS A POSSIBILITY WITH STORMS THAT EXHIBIT STRONG VERTICAL EXTENT. WILL RE-EVALUATE THIS IN ANOTHER HOUR OR SO TO SEE IF IT IS REASONABLE TO TONE DOWN THE SEVERE WORDING FOR THIS EVENING. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/... DID NOT MAKE SWEEPING CHANGES TO THE TEMPERATURE FORECAST FOR THE NEXT 3 PERIODS BUT DID LOWER HIGHS A BIT IN THE NORTHWEST ON FRIDAY. LOWERED POPS TONIGHT BY A BUNCH IN THE 6-12Z TIME FRAME AND EXPECT THINGS TO RAMP UP QUICKLY TOMORROW MORNING AS THE PROXIMITY OF THE LOW INTERACTS WITH A RECEPTIVE ATMOSPHERE WITH THE INTRODUCTION OF DAYTIME HEATING. FEEL THAT THE 3-6Z TIME FRAME THIS EVENING IS A LITTLE OVERDONE WITH THE CONTINUED HIGHER CHANCES OF RAIN BUT WILL WAIT UNTIL THE FIRST ROUND OF SEVERE WEATHER CROSSES BEFORE I AM COMFORTABLE ENOUGH TO SOUND THE ALL CLEAR...PARTICULARLY IN THE NORTHWEST. DECREASED THE CHANCE FOR RAIN SIGNIFICANTLY TOMORROW NIGHT ACROSS THE BOARD AS DRIER AIR WILL FILTER IN BEHIND THE LOW. && .LONG TERM /SATURDAY THROUGH THURSDAY/... FOR SATURDAY THROUGH MONDAY...MODELS AND ENSEMBLES AT LEAST AGREE ON THE UPPER LEVEL PATTERN...WITH REGION SITUATED ON EASTERN SIDE OF PLAINS/ROCKIES RIDGE. FOR SATURDAY...THE COLD FRONT WILL BE TO OUR EAST...WITH A SFC LOW EXITING NEW ENGLAND. SOME OF THE MODELS ARE INDICATING A SECONDARY SFC REFLECTION DEVELOPING AS A SHORTWAVE TROUGH DIVES THROUGH THE GREAT LAKES. COMBINED WITH WEAK INSTBY...THIS COULD SPARK A FEW SHOWERS/STORMS OVER THE UPPER OHIO VALLEY. SO HAVE MAINTAINED THE 20 POPS OVER OUR EASTERN TIER OR TWO OF COUNTIES DURING THE AFTERNOON. OTHERWISE SFC HIGH PRESSURE WILL BE BUILDING IN FROM THE WEST WITH COOLER AND DRIER AIR ADVECTING INTO THE CWA. SUNDAY HAS THE HIGHEST FORECAST CONFIDENCE AS SFC HIGH PRESSURE BUILDS DIRECTLY OVER THE CWA. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW SEASONABLE VALUES WITH FAIRLY LOW HUMIDITY. THE GFS TAKES A MORE SLIGHTLY MORE AMPLIFIED TURN BEGINNING MONDAY...WITH PROJECTIONS OF A DEEPENING EAST COAST LONGWAVE TROUGH. HOWEVER MODELS REMAIN IN CLOSE ENOUGH AGREEMENT TO TAKE AN ENSEMBLE APPROACH WITH THE FORECAST. THERE IS CONTINUED AGREEMENT THAT TUESDAY WILL HAVE THE HIGHEST PCPN CHANCES...AS A SFC BOUNDARY/UPPER WAVE SAGS DOWN INTO THE AREA. SOME ACTIVITY MAY REACH THE NORTHWEST BY MONDAY AFTERNOON...AND LINGER INTO WEDNESDAY DEPENDING ON THE TIMING OF THE DISTURBANCES IN THE NORTHWEST FLOW. AT THIS TIME...WEAK HIGH PRESSURE IS ANTICIPATED FOR THURSDAY. TEMPERATURES WILL RISE SLIGHTLY BEGINNING MONDAY...BUT SHOULD NOT VARY SIGNIFICANTLY FROM AVERAGE THROUGH THE WEEK WITH THE HEAT DOME REMAINING WELL TO OUR WEST. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... UNDER A SOUTHWEST TO WEST FLOW ALOFT...A COLD FRONT WILL SAG SOUTHEAST INTO THE NRN REACHES OF THE FORECAST AREA OVERNIGHT WHERE IT WILL LIKELY STALL OUT. OTHERWISE...SHOWER AND THUNDERSTORM PROBABILITIES WILL BE HIGH THIS AFTERNOON AND EVENING AS CLUSTERS/LINES OF THUNDERSTORMS MOVE E/SE ACRS THE REGION. THE MAIN THREAT WILL BE DAMAGING WINDS. MODE OF THUNDERSTORMS ARE STILL UNCLEAR AT THIS POINT...SO HAVE NOT TRIED TO PINPOINT WIND STRENGTH AT THE TAFS...KNOWING THAT AMENDMENTS WILL HAVE TO BE EMPLOYED IF AND WHEN IT BECOMES NECESSARY. LOCALLY HEAVY RAIN WITH IFR VSBYS AND MVFR CIGS WILL LIKELY OCCUR. FOR THE OVERNIGHT PERIOD...MODELS SUGGEST THAT DEEPER MOISTURE AND FORCING WILL SHIFT E/SE OF THE TAF SITES...LEAVING MAINLY A DRY PERIOD OVERNIGHT. WILL GO WITH VFR CONDITIONS DURING THIS PERIOD. ON FRIDAY...A DISTURBANCE WILL DIG SE TOWARD THE GREAT LAKES REGION. THIS WILL PERTURB A WAVE OF LOW PRESSURE ALONG STALLED OUT FRONTAL BOUNDARY. MOISTURE AND INSTABILITY ASSOCIATED WITH THE LOW AND DISTURBANCE WILL RESULT IN CONVECTION DURING THE AFTN AND EVENING HOURS ONCE AGAIN. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS/HICKMAN SHORT TERM...FRANKS LONG TERM...SNYDER AVIATION...HICKMAN
Hazardous weather outlook, Jul 26, 6:28 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 628 PM EDT THU JUL 26 2012 INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-272230- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 628 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL WILL REMAIN POSSIBLE THIS EVENING...EVEN BEHIND THE ROUND OF SEVERE STORMS THAT OCCURRED EARLIER THIS AFTERNOON. THIS THREAT WILL DIMINISH SIGNIFICANTLY ONCE THE SUN SETS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-272230- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 628 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 6:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT THU JUL 26 2012
OHZ063-064-073-262315-
FAYETTE OH-PICKAWAY OH-ROSS OH-
641 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROSS...SOUTHERN
PICKAWAY AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 715 PM EDT...
AT 638 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GOOD
HOPE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW HOLLAND AND
KINGSTON.
ALSO...FRANKFORT...CLARKSBURG...ANDERSONVILLE...PICKAWAY COUNTY
AIRPORT...HALLSVILLE AND WHISLER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3934 8282 3938 8340 3956 8340 3957 8284
3956 8281Local storm report, Jul 26, 6:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 3 SSW SPRINGFIELD 39.89N 83.81W
07/26/2012 E1.00 INCH CLARK OH PUBLIC
&&
HATZOSLocal storm report, Jul 26, 6:48 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
07/26/2012 M48.00 MPH HAMILTON OH ASOS
&&
HATZOSLocal storm report, Jul 26, 6:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG WEST UNION 38.79N 83.54W
07/26/2012 ADAMS OH LAW ENFORCEMENT
NUMEROUS TREES DOWN FROM MANCHESTER TO WEST UNION.
&&
JDRLocal storm report, Jul 26, 7:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 5 N LOGAN 39.61N 82.40W
07/26/2012 HOCKING OH LAW ENFORCEMENT
LARGE TREE DOWN ON POER LINES ALONG MONNETT ROAD.
&&
JDRLocal storm report, Jul 26, 7:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 5 N LOGAN 39.61N 82.40W
07/26/2012 HOCKING OH LAW ENFORCEMENT
LARGE TREE DOWN ON POWER LINES ALONG MONNETT ROAD.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:23 PM EDT | Severe Thunderstorm Warning | ILN | Campbell | 52 min |
| Jul 26, 3:40 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 35 min |
| Jul 26, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 48 min |
| Jul 26, 4:21 PM EDT | Special Weather Statement | ILN | Owen | 24 min |
| Jul 26, 4:54 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason | 66 min |
| Jul 26, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 64 min |
| Jul 26, 7:53 PM EDT | Special Weather Statement | ILN | Grant, Owen | 52 min |
| Jul 26, 7:56 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.